BibTeX record journals/jco/ChenFWW17

download as .bib file

@article{DBLP:journals/jco/ChenFWW17,
  author    = {Min Chen and
               Yingying Fan and
               Yiqiao Wang and
               Weifan Wang},
  title     = {A sufficient condition for planar graphs to be (3, 1)-choosable},
  journal   = {J. Comb. Optim.},
  volume    = {34},
  number    = {4},
  pages     = {987--1011},
  year      = {2017},
  url       = {https://doi.org/10.1007/s10878-017-0124-2},
  doi       = {10.1007/s10878-017-0124-2},
  timestamp = {Tue, 07 Aug 2018 14:08:13 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jco/ChenFWW17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics